Finite Blaschke products and the construction of rational Γ-inner functions

Agler, J, Lykova, ZA and Young, NJ (2017) Finite Blaschke products and the construction of rational Γ-inner functions. Journal of Mathematical Analysis and Applications, 447 (2). pp. 1163-1196. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Agler, J
  • Lykova, ZA
  • Young, NJ
Copyright, Publisher and Additional Information: © 2016 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
Keywords: Blaschke product; Symmetrized bidisc; Interpolation; Pick matrix; Complex geodesic
Dates:
  • Published: 15 March 2017
  • Accepted: 13 April 2016
  • Published (online): 26 October 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Oct 2016 09:46
Last Modified: 05 Oct 2017 16:35
Published Version: https://doi.org/10.1016/j.jmaa.2016.10.035
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2016.10.035

Share / Export

Statistics